MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PXT231216
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/17/2019
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2008 the patient underwent endovascular repair of an abdominal aortic aneurysm using gore® excluder® aaa endoprostheses.On (b)(6) 2019 the patient presented with a possible endoleak according to ultrasound diagnosis.The physician completed an angiogram that did not identify an endoleak.Reportedly the device appeared to be in good position from the original repair, and the aneurysm sac size appeared to be stable.It was reported that the physician suspected possible endotension.The decision was made to reline the original implanted gore® excluder® aaa endoprostheses.Reportedly 4 aptus endoanchor devices were placed at the proximal portion of the original trunk-ipsilateral leg component.The device was then relined with a pla230300 aortic extender component which was placed above the flow divider of the original main body.Both limbs were also relined.A plc141400 contralateral leg component was used to reline the original ipsilateral limb, located on the patient's right side.A plc121400 contralateral leg component was used to reline the original contralateral leg component located on the patient's left side.It was reported that implantation was completed without incidence.There were no further reported issues.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
Additional system components involved in this adverse event include: item #pxc121200/ lot #04826437/ udi #(b)(4).H.6.Results code 1 updated.H.6.Results code 1: code 213 ¿ the review of the manufacturing paperwork verified that the lots met all pre-release specifications.H.6.Conclusions code 1 updated.H.6.Conclusions code 2 added.H.6.Conclusions code 2: code 22 - according to the gore® excluder® aaa endoprosthesis instructions for use (ifu), potential device or procedure-related adverse events that may occur and/or require intervention include, but are not limited to, endoleak.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9200357
Report Number2953161-2019-00060
Device Sequence Number18944448
Product Code MIH
UDI-Device Identifier00733132610112
UDI-Public00733132610112
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2009
Device Catalogue NumberPXT231216
Device Lot Number04785807
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/16/2019
Supplement Report FDA Received Date10/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age82 YR
Patient Weight100